Browse Title Index


 
Issue Title
 
Vol 7, No 1 (2012) Packing of points into the unit 6-dimensional cube Abstract   PDF
Vojtech Bálint, Vojtech Bálint, Jr.
 
Vol 3, No 2 (2008) Partially critical indecomposable graphs Abstract   PDF
Andrew Breiner, Jitender Deogun, Pierre Ille
 
Vol 6, No 1 (2011) Partially critical tournaments and partially critical supports Abstract   PDF
Mohamed Y. Sayar
 
Vol 3, No 1 (2008) Partitioning the flags of PG(2,q) into strong representative systems Abstract   PDF
Csaba Mengyán
 
Vol 3, No 2 (2008) Partitions with parts occurring at most thrice Abstract   PDF
Alex Fink, Richard Guy, Mark Krusemeyer
 
Vol 12, No 2 (2017) Permutations avoiding connected graphs Abstract   PDF
Norbert Sauer, Imed Zaguia
 
Vol 5, No 2 (2010) Polytopes derived from sporadic simple groups Abstract   PDF
Michael Ian Hartley, Alexander Hulpke
 
Vol 3, No 1 (2008) Preface Details   PDF
Gábor Korchmáros, Tamás Szőnyi
 
Vol 2, No 2 (2007) Priestley duality for some algebras with a negation operator Abstract   PDF
Sergio A. Celani
 
Vol 2, No 2 (2007) Pseudopowers and primality proving Abstract   PDF
Pedro Berrizbeitia, Siguna Mueller, Hugh C. Williams
 
Vol 8, No 1 (2013) Quasi--Hermitian varieties in PG(r,q^2), q even Abstract   PDF
Angela Aguglia
 
Vol 4, No 1 (2009) Results on permutations with distinct difference property Abstract   PDF
Jordan Bell, Qiang Wang
 
Vol 12, No 2 (2017) Shellability, vertex decomposability, and lexicographical products of graphs Abstract   PDF
Kevin N Vander Meulen, Adam Van Tuyl
 
Vol 5, No 2 (2010) Signed b-matchings and b-edge covers of strong product graphs Abstract   PDF
Changping Wang
 
Vol 6, No 2 (2011) Signed star k-domatic number of a graph Abstract   PDF
Seyed Mahmoud Sheikholeslami, Lutz Volkmann
 
Vol 13, No 1 (2018) Some inequalities for orderings of acyclic digraphs Abstract   PDF
Thomas Bier, Imed Zaguia
 
Vol 12, No 1 (2017) Some non-existence results for distance-$j$ ovoids in small generalized polygons Abstract   PDF
Anurag Bishnoi, Ferdinand Ihringer
 
Vol 5, No 2 (2010) Some Ramsey theorems for finite n-colorable and n-chromatic graphs Abstract   PDF
Lionel Nguyen Van Thé
 
Vol 7, No 2 (2012) Some rigid moieties of homogeneous graphs Abstract   PDF
Dogan Bilge, Eric Jaligot
 
Vol 12, No 2 (2017) Split (n + t)-color partitions and 2-color F-partitions Abstract   PDF
Meenakshi Rana, J. K. Sareen
 
Vol 3, No 1 (2008) S-spaces from free extensions Abstract   PDF
Angelo Sonnino
 
Vol 12, No 1 (2017) STAR SUPER EDGE MAGIC DEFICIENCY OF GRAPHS Abstract   PDF
KM Kathiresan, S Sabarimalai Madha
 
Vol 5, No 2 (2010) Strictly chained (p,q)-ary partitions Abstract   PDF
Laurent Imbert, Fabrice Philippe
 
Vol 13, No 1 (2018) String C-groups of order 1024 Abstract   PDF
Yasushi Gomi, Mark Loyola, Ma. Louise Antonette De Las Penas
 
Vol 6, No 2 (2011) Strong d-collapsibility Abstract   PDF
Martin Tancer
 
151 - 175 of 205 Items << < 2 3 4 5 6 7 8 9 > >>